# SDR DALA2025063004871

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,385 hours, 30,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE H3, AT CROSS BEAM SPLICING AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 627149-14AD. (1052345).
